# SDR YENA2025111901112

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 38,711 hours, 7,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#860, PHX-FLL.  DESCENDING BELOW 10,000FT MODERATE ODOR UNTIL PARKING AT THE GATE NOTICED IN COCKPIT AND THROUGHOUT CABIN.  OPEN.
